Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 239, NWS Sioux Falls, SD

August 22, 2007Dakota County, Nebraska; Woodbury County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 22, 2007, 8:16 AM CDT for Dakota County, Nebraska; Woodbury County, Iowa. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2007, 8:16 AM CDT (13:16 UTC)
Expired
Aug 22, 2007, 9:00 AM CDT
In force
44 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Woodbury County, IA, Dakota County, NE

The radar

The Omaha radar (KOAX), 117 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 8:20 AM CDTHAIL 14 Se Homer, NE
Aug 22, 8:24 AM CDTHAIL 1Sergeant Bluff, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 1.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1071 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1071 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 221316
SVRFSD
IAC193-NEC043-221400-
/O.NEW.KFSD.SV.W.0239.070822T1316Z-070822T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
816 AM CDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DAKOTA COUNTY IN NORTHEAST NEBRASKA
  WOODBURY COUNTY IN NORTHWEST IOWA

* UNTIL 900 AM CDT

* AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SERGEANT BLUFF...OR ABOUT 8 MILES SOUTH OF
  SIOUX CITY...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAWTON AROUND 840 AM CDT...
  MOVILLE AROUND 855 AM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

LAT...LON 4251 9654 4228 9662 4227 9633 4223 9629
      4224 9569 4256 9576

$$

08
3 follow-up statements
000 
WWUS53 KFSD 221325
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
823 AM CDT WED AUG 22 2007

IAC193-NEC043-221400-
/O.CON.KFSD.SV.W.0239.000000T0000Z-070822T1400Z/
WOODBURY IA-DAKOTA NE-
823 AM CDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR EASTERN DAKOTA AND WOODBURY COUNTIES...

AT 823 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR SERGEANT BLUFF...OR ABOUT 8 MILES 
SOUTH OF SIOUX CITY...MOVING EAST AT 20 MPH. ANOTHER STORM CAPABLE 
OF PRODUCING PENNY SIZED HAIL WAS LOCATED 3 MILES SOUTHWEST OF HOMER 
IN JACKSON COUNTY...MOVING EAST AT 20 MPH.

AT 824 AM CDT...QUARTER SIZED HAIL WAS REPORTED IN SERGEANT BLUFF. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
   BRONSON AROUND 840 AM CDT...
   LAWTON AROUND 850 AM CDT...
   MOVILLE AROUND 900 AM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

LAT...LON 4251 9654 4228 9662 4227 9633 4223 9629
      4224 9569 4256 9576

$$

08
000 
WWUS53 KFSD 221350
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
850 AM CDT WED AUG 22 2007

IAC193-NEC043-221400-
/O.CON.KFSD.SV.W.0239.000000T0000Z-070822T1400Z/
WOODBURY IA-DAKOTA NE-
850 AM CDT WED AUG 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR EASTERN DAKOTA AND WOODBURY COUNTIES...

AT 850 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR HOMER...OR
ABOUT 15 MILES SOUTH OF SIOUX CITY...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   SALIX...SERGEANT BLUFF...DAKOTA CITY AROUND 900 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

LAT...LON 4251 9654 4228 9662 4227 9633 4223 9629
      4224 9569 4256 9576

$$

08
000 
WWUS53 KFSD 221400
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
900 AM CDT WED AUG 22 2007

IAC193-NEC043-221410-
/O.EXP.KFSD.SV.W.0239.000000T0000Z-070822T1400Z/
WOODBURY IA-DAKOTA NE-
900 AM CDT WED AUG 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAKOTA AND WOODBURY
COUNTIES EXPIRES AT 900 AM CDT...

THE STORM IS NO LONGER SEVERE. THE STORMS WILL CONTINUE TO PRODUCE 
TORRENTIAL DOWNPOURS...UP TO 2 INCHES AN HOUR...AS WELL AS DIME 
SIZED HAIL OR SMALLER.

LAT...LON 4251 9654 4228 9662 4227 9633 4223 9629
      4224 9569 4256 9576

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:30 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Aug 22, 3:30 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
330 AM CDT WED AUG 22 2007

.DISCUSSION...
LOOKS LIKE ANOTHER ROUND OF TSTMS WILL GET GOING THIS MRNG...SLWLY
AT FIRST BUT MORE STGLY BY THIS AFTN. WDSPRD ACTVTY SE TO SCT NW
LOOKS GOOD FOR TNGT. WHILE MODELS HAVE BEEN KNOWN TO BE TOO FAR N AT
TIMES IN RAINFALL POTENTL...AND CERTAINLY SOME OF THE SMALL SCALE
MAX CAN BE SUSPECT...THINK HERE THAT THEY ARE GNLY ON THE RIGH
TRACK. APPCHG SHRTWV SHUD GIVE A DECENT PUSH NWD TO LIFT BY LATE TDA
AND TNGT. COMBINE THAT WITH OBVIOUSLY HI MOISTURE CONTENT AND
STEADILY INCREASING INSTBLTY PUSHING NWD AHD OF SHRTWV...THE DOSWELL
STYLE INGREDIENTS FOR HVY RAIN SEEM THERE FOR SERN PART OF FCST
AREA. THINK QPF GUIDNCE MAY BE A LTL TO OFAR S THO WILL CONCEDE THAT
FCST AND POTENTIAL ARE A LTL BIT DIFFRNT ANIMALS. FLASH FLOOD WATCH
AREA WILL COVER MAINLY SOAKED AREAS WHERE THE HEAVIEST RAIN IS
EXPECTED. THAT IS MOST OF NWRN IA INTO SERN PART OF SWRN MN...WWD
ALG MO RVR TO BON HOMME CO WHICH WAS HIT YSTDY BE HVY RAIN. FSD AREA
CUD HAVE BEEN INCLUDED BUT WILL HOLD OFF FOR NOW AS WE HAVE BEEN
MISSING OUT ON THE WORST.

TIMING OF ACTVTY IN A LTL QSTN. CURRENTLY THINKING STORMS WILL
INCREASE STEADILY ALONG AND N OF MO RVR DURG TDA AND PUSH SLWLY
N/NE. ACTVTY SHUD BCM WDSPRD SERN PART OF FCST AREA THIS EVE AND
CONT THRU TNGT. GREATEST POTENTIAL FOR THE WORST SOAKED ERN ZNS FROM
MWM SWD TO AND S OF SPW SHUD BE MAINLY LATE TNGT...ESPLY NRN PART OF
THIS AREA. IF THE DECENT HVY RAIN DVLPS THERE IS A POTENTIAL FOR A
LOT MORE THAN A LTL BIT OF WATER OVER ROADS.

WIL LKEEP THE SLOW TAILING OFF OF ACTVTY THU FOR NOW...THO IF SHRTWV
STRENGTHENS ENUF THERE CUD BE A QUICKER DCRS. ANOTHER SHOT PSDBLY
LATE THU NGT AND FRI. WHILE OUR CURRENT FCST MAY BE UNDERDOING THIS
A LTL...AGAIN FCST AND POTENTIAL ARE NOT THE SAME SO WILL KEEP
CURRENT FCST FOR NOW...GOING WITH MENTN JUST IN THE SRN FCST AREA
AND KEEPING MENTION TO CHC AT MOST. PASSAGE OF THIS SYS SHUD LEAD TO
A DRY WEEKEND AS WE HAVE IN FCST FOR NOW SO WILL NOT CHANGE. NO
CHANGE ALSO IN WARMUP SUN AND MON WITH CHC TSTMS TUE, GFS SUGGESTS
THINGS CUD MOVE A LTL FASTER WITH A BETETR COOLDOWN BY END OF
PD...BUT MODELS SOLNS THAT FAR AHD ARE LIKELY TO BE CHANGING BACK
AND FORTH A FEW TIMES.

ON TEMPS...ABV MENTION WARMUP IS IN REFERENCE/COMPARISON TO TEMPS
ESPLY HIGHS GOING FAIRLY COOL FOR A FEW DAYS...FIRST DUE TO CLDS AND
PCN THREAT THEN TO ACTUAL COOLER AIR MOBING IN LATER THIS WEEK.

&&

.AVIATION...
VISIBILITIES ARE HAMPERED SOME THIS MORNING WITH LIGHT SURFACE FLOW
AND LINGERING MOISTURE NEAR THE SURFACE.  EXPECT MUCH OF THE FOG TO
BE CONFINED TO AREAS ALONG AND EAST OF THE JAMES RIVER VALLEY.
WIDESPREAD MVFR VISIBILITIES WITH LOCALIZED IFR CONDITIONS ARE
EXPECTED TO IMPROVE AFTER 13Z THIS MORNING. A STATIONARY BOUNDARY
EXTENDING FROM NORTHEASTERN NEBRASKA INTO NORTH CENTRAL IOWA WILL
BECOME THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS.  THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING AREAS OF HEAVY RAINFALL
THIS AFTERNOON INTO THIS EVENING

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR IAZ002-003-012>014-020>022-031-032.

MN...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH
     THURSDAY MORNING FOR MNZ080-081-089-090.

NE...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR NEZ013-014.

SD...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR SDZ068-069.

   FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY
   MORNING FOR SDZ070-071.

&&

WILLIAMS/BT
Hazardous weather outlook, Aug 22, 5:35 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
535 AM CDT WED AUG 22 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
535 AM CDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
TONIGHT...MAINLY ALONG AND SOUTH OF INTERSTATE 90. HAIL TO GOLF
BALL SIZE AND DAMAGING WIND GUSTS TO 70 MPH WILL BE THE MAIN
THREAT. ISOLATED TORNADOES ARE POSSIBLE OVER THE FAR SOUTHEASTERN
PART OF THE AREA...INCLUDING SIOUX CITY AND STORM LAKE IOWA.

FLOODING...
THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL HAVE THE POTENTIAL
TO PRODUCE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR...WITH THE
HEAVIEST RAIN POTENTIAL SOUTHEAST OF A WORTHINGTON MINNESOTA TO
SPRINGFIELD SOUTH DAKOTA LINE. BECAUSE THE GROUND IS ALREADY
SATURATED... ADDITIONAL FLASH FLOODING WILL BE LIKELY WITH ANY
HEAVY RAINFALL. THE HEAVY RAIN MAY AGGRAVATE CURRENT FLOODING ON
THE LITTLE SIOUX RIVER NEAR MILFORD IOWA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY DURING THE DAY
IN PART OF NORTHWEST IOWA FROM SIOUX CITY TO SPENCER AND
SOUTHEAST. OTHERWISE...NON SEVERE THUNDERSTORMS ARE EXPECTED TO
DECREASE FROM THE NORTHWEST THURSDAY. A FEW THUNDERSTORMS MAY
LINGER THURSDAY NIGHT AND FRIDAY ALONG AND SOUTH OF INTERSTATE
90.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 12 NOON

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

In the hours before

Local storm report, Aug 22, 7:09 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
709 AM CDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 S LAKE ANDES          43.14N 98.54W
08/21/2007  E0.88 INCH       CHARLES MIX        SD   LAW ENFORCEMENT

            HAIL REPORT WAS 1.5 MILES SOUTH OF LAKE ANDES

0535 PM     HAIL             6 S ARMOUR              43.23N 98.34W
08/21/2007  E0.88 INCH       CHARLES MIX        SD   LAW ENFORCEMENT

0540 PM     HAIL             WAGNER                  43.08N 98.30W
08/21/2007  E1.00 INCH       CHARLES MIX        SD   TRAINED SPOTTER

0542 PM     HAIL             1 W WAGNER              43.08N 98.32W
08/21/2007  E1.75 INCH       CHARLES MIX        SD   LAW ENFORCEMENT

0546 PM     HAIL             WAGNER                  43.08N 98.30W
08/21/2007  E2.50 INCH       CHARLES MIX        SD   LAW ENFORCEMENT

0555 PM     HAIL             DANTE                   43.04N 98.19W
08/21/2007  E2.75 INCH       CHARLES MIX        SD   PUBLIC

0559 PM     HAIL             AVON                    43.01N 98.06W
08/21/2007  E1.75 INCH       BON HOMME          SD   PUBLIC

0600 PM     HAIL             1 S DANTE               43.03N 98.19W
08/21/2007  E4.25 INCH       CHARLES MIX        SD   TRAINED SPOTTER

            BROKEN WINDOWS IN SPOTTERS CAR.

0603 PM     HAIL             4 NW DELMONT            43.31N 98.22W
08/21/2007  E1.00 INCH       DOUGLAS            SD   TRAINED SPOTTER

0610 PM     HAIL             DANTE                   43.04N 98.19W
08/21/2007  E4.25 INCH       CHARLES MIX        SD   TRAINED SPOTTER

            FEW HAILSTONES LARGER THAN SOFTBALLS BUT EXACT SIZE
            UNKNOWN.

0613 PM     HAIL             9 NE ARMOUR             43.41N 98.22W
08/21/2007  E1.75 INCH       DOUGLAS            SD   TRAINED SPOTTER

0622 PM     HAIL             16 W TYNDALL            42.99N 98.18W
08/21/2007  E1.00 INCH       CHARLES MIX        SD   PUBLIC

            WIND GUSTS TO 50 MPH ACCOMPANIED THE HAIL.

0640 PM     HAIL             5 E MARTY               42.99N 98.33W
08/21/2007  E0.88 INCH       CHARLES MIX        SD   PUBLIC

0729 PM     HAIL             8 W YANKTON             42.89N 97.55W
08/21/2007  E1.75 INCH       YANKTON            SD   LAW ENFORCEMENT

0731 PM     HAIL             YANKTON                 42.89N 97.39W
08/21/2007  E0.88 INCH       YANKTON            SD   TRAINED SPOTTER

0740 PM     HAIL             YANKTON                 42.89N 97.39W
08/21/2007  E0.25 INCH       YANKTON            SD   AMATEUR RADIO

            PEA SIZE HAIL IN YANTON FOR 10 MINUTES.

0749 PM     HAIL             1 W GAYVILLE            42.89N 97.19W
08/21/2007  E1.00 INCH       YANKTON            SD   EMERGENCY MNGR

0805 PM     HAIL             1 E SIOUX CITY          42.50N 96.37W
08/21/2007  E0.75 INCH       WOODBURY           IA   EMERGENCY MNGR

            SOFT HAIL.

0815 PM     HAIL             3 S VERMILLION          42.74N 96.93W
08/21/2007  E1.00 INCH       CLAY               SD   LAW ENFORCEMENT

0830 PM     FLASH FLOOD      MERIDEN                 42.79N 95.63W
08/21/2007                   CHEROKEE           IA   TRAINED SPOTTER

            4.5 INCHES OF RAIN IS SHORT AMOUNT OF TIME...DITCHES FULL
            AROUND MERIDEN. ALSO STEET FLOODING AND SEWERS BACKING UP
            IN CHEROKEE.

1005 PM     HAIL             WASHTA                  42.58N 95.72W
08/21/2007  E0.88 INCH       CHEROKEE           IA   LAW ENFORCEMENT

1250 AM     HAIL             WEBB                    42.95N 95.01W
08/22/2007  E1.00 INCH       CLAY               IA   TRAINED SPOTTER

&&

DMORIN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:35 PM CDTSevere Thunderstorm WarningFSDDakota55 min
Aug 21, 7:47 PM CDTSevere Thunderstorm WarningFSDDixon43 min
Aug 22, 3:56 AM CDTFlash Flood WatchFSDDakota, Dixon35 hr
Aug 21, 10:35 PM CDTSevere Thunderstorm WarningFSDCherokee, Ida27 min
Aug 21, 10:45 PM CDTSevere Thunderstorm WarningFSDBuena Vista30 min
Aug 22, 12:38 AM CDTSevere Thunderstorm WarningFSDClay37 min
Aug 22, 9:12 AM CDTSevere Thunderstorm WarningFSDIda, Woodbury48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.